MAUDE Adverse Event Report: MICROVENTION, INC. SOFIA-5F-115CM STR; CATHETER INTRAVASCULAR DIAGNOSTIC

MICROVENTION, INC. SOFIA-5F-115CM STR; CATHETER INTRAVASCULAR DIAGNOSTIC
Model Number DA5125ST
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Hemorrhagic Stroke (4417); Embolism/Embolus (4438)
Date of Event 11/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.If the device or additional information is received, microvention, inc., will submit a supplemental mdr report.The instructions for use (ifu) identifies thrombolytic occlusion as a potential complication associated with use of the device.
 
Event or Problem Description
As reported through the sofast clinical trial (event -002), the subject was taken to the angiography suite for mechanical thrombectomy for a right temporal m2 occlusion on (b)(6) 2023.After the initial pass, the occluded temporal m2 was open but residual occlusion of a superior/parietal branch remained.A second pass was made which opened up the m3 but there was a residual m4 occlusion.This was left alone per the operative note.Control angiography after the second pass showed delayed filling of a parietal wedge but reasonable retrograde filling.Independent reviewing committee cec and adjudicated as related possibly to device, definitely to procedure.Additional information indicated: no intervention was performed.The patient was successfully extubated.On evaluation the patient continues to have right gaze preference although neglect seems slightly improved.Still with left facial droop and right hemiparesis.New information indicated: event -004: subarachnoid hemorrhage.Event date: (b)(6) 2024 a post-thrombectomy ct done on (b)(6) 2023 showed a subarachnoid hemorrhage.Follow-up cts done on (b)(6) 2023 and 02dec2023 showed unchanged subarachnoid hemorrhage and no new hemorrhage.No other follow-up imaging was ordered.Resolved without sequelae.Independent reviewing committee cec and adjudicated as possibly related to the sofia, definitely related to the procedure.
 
Event or Problem Description
A follow-up report is being submitted to make correction to the date within the event description.Subarachnoid hemorrhage.Event date: 30nov2023.A post-thrombectomy ct done on (b)(6) 2023 showed a subarachnoid hemorrhage.Follow-up cts done on (b)(6) 2023 and(b)(6) 2023 showed unchanged subarachnoid hemorrhage and no new hemorrhage.No other follow-up imaging was ordered.
 
Additional Manufacturer Narrative
Date correction was made in section b5.

Brand Name
SOFIA-5F-115CM STR
Common Device Name
CATHETER INTRAVASCULAR DIAGNOSTIC
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key19630237
Report Number2032493-2024-00506
Device Sequence Number8673120
Product Code DQO
UDI-Device Identifier00810170019234
UDI-Public(01)00810170019234(11)230929(17)260831(10)0000430841
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K142014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberDA5125ST
Device Lot Number0000430841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexFemale